# SDR HEEA0011624

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transmitter
- Part number: 7645001078119
- Condition: Malfunctioned
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE SENSOR MALFUNCTION.  INDICATES HIGH OUT OF TOLERANCE.
